# SDR DALA2016102707743

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PREVIOUS REPAIR ON LOWER AREA OF AFT VENTRAL DOOR FRAME AT W2.  THE REPAIR WAS REMOVED IAW SRM 51-30-1 AND A NEW REPAIR WAS FABRICATED IAW SRM 53-05 FIG.34. 51-30-2.  THE REPAIR WAS INSTALLED IAW SRM.53-05 FIG. 34.
